A priori error estimates for numerical methods for scalar conservation laws - Part III: Multidimensional flux-splitting monotone schemes on non-Cartesian grids

Show full item record

Title: A priori error estimates for numerical methods for scalar conservation laws - Part III: Multidimensional flux-splitting monotone schemes on non-Cartesian grids
Date: 1998
Citation: Cockburn, B., Gremaud, P. A., & Yang, J. X. R. (1998). A priori error estimates for numerical methods for scalar conservation laws - Part III: Multidimensional flux-splitting monotone schemes on non-Cartesian grids. SIAM journal on numerical analysis, 35(5), 1775-1803.
URI: http://www.lib.ncsu.edu/resolver/1840.2/152


Files in this item

Files Size Format View
gremaud_1998_si ... umerical_analysis_1775.pdf 455.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record